Volume 23, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Metric-minimizing surfaces revisited

Anton Petrunin and Stephan Stadler

Geometry & Topology 23 (2019) 3111–3139
Abstract

A surface that does not admit a length nonincreasing deformation is called metric-minimizing. We show that metric-minimizing surfaces in CAT(0) spaces are locally CAT(0) with respect to their length metrics.

Keywords
metric-minimizing surfaces, intrinsic metric
Mathematical Subject Classification 2010
Primary: 53C23, 53C43, 53C45
Secondary: 30L05
References
Publication
Received: 4 April 2018
Revised: 7 October 2018
Accepted: 16 March 2019
Published: 1 December 2019
Proposed: Dmitri Burago
Seconded: Bruce Kleiner, Tobias H Colding
Authors
Anton Petrunin
Department of Mathematics
Pennsylvania State University
University Park, PA
United States
Stephan Stadler
Mathematisches Institut der Universität München
München
Germany